Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

beautiful.life

Veteran Member
  • Posts

    261
  • Joined

  • Last visited

Reputation

1 Neutral

2 Followers

About beautiful.life

  • Birthday 08/26/1991

Profile Information

  • Gender
    Female
  1. I really feel for you, since that when my acne started surfacing as well. I really didn't think about it until your age either. If it's any consolation, it's really not all that bad. But, if you seek treatment it can be helped. Start by talking to your parents and telling them how you feel about it. You might be surprised to find that they'll be receptive and want to help you. Above all, don't let anyone's comments affect your self esteem - just be confident in who you are and don't hang your he
  2. good advice from the other posters, but what i do on accutane is... -tinted moisturizer on top of regular moisturizer -green concealor on spots (dont put too much on! and green's all i can really do...otherwise it just looks yucky and flaky. you'll never be able to cover a pimple amazingly because, well, its just there. just try to downplay it.) -Everyday minerals over it. works very well. im sure other minerals would work too, but ive generally looked very normal with this! good luck, accuta
  3. I've realized that I'm still the same person whether my face is clear or not, and if the people I consider my friends don't realize that, then I guess they weren't really my friends. Acne isn't forever, and you just gotta get though the rough times, school or not. Good luck w/ the new year :]
  4. In my opinion, you could try VERY gently. If it doesn't come out, don't try any harder. But if they're seriously troublesome, I would definitely try extracting. Try steaming or putting a warm washcloth on the area to soften things up.
  5. I would definitely use a moisturizer in the morning! Unless it's a medicated one from your derm. If that's the case, go buy one like Clean and Clear or some other non-comedogenic moisturizer for the daytime.
  6. I really recommend the jergen's, because they have a face and a body one. I use it and haven't had any problems, it looks really natural and you basically can't mess it up because it's a moisturizer.
  7. It's not a big deal. I'm sure there are people out there who have terrible aches and stuff, and that's no fun, but honestly it's not been a problem. I work out rigorously a lot. I was on accutane last year - no problems. I might've been a little more sore or something, but you can't blame everything on accutane! I'm on it again, and still no problems. Keep working out as normal unless something feel wrong. Good luck on your course!
  8. I haven't tried the Regimen because it seems like it would be too harsh for my ultra-sensitive skin. Besides that, I was on accutane when I found the site.
  9. I don't know why he'd say that...everyone's different. For some, months 3 & 4 were the toughest, but for others, they were already clear by then! It's really not something you can predict, so don't stress out about it; I'm sure it'll be fine. Good luck with the rest of your course!
  10. hey i'm a junior too, but I just wanted to say that this was me last summer. Accutane screwed me up bad, but ultimately made my skin 100X better. (Unfortunately I'm actually going on it again soon...ugh) but I just wanted to say that last summer was the biggest mistake of my life. I was a social recluse, lost contact with everyone besides my two closest friends, and basically did nothing. all summer. it's hard, but the more you get out, the more people you "face", the easier it gets. Please don'
  11. Not everyone needs to look like an abercrombie model. It's ok to be human and have flaws. You don't need plastic surgery.
  12. If you're really doing badly, ask your derm to prescribe you something. Or they might just recommend it, based on the condition of your face. It's not bad to put something on your face on Accutane, as long as you do it in moderation and be careful. Your derm will know what meds/topicals are ok to be on with Accutane.
  13. Actually I did. BUT I'm nearly 100% that it wasn't from Accutane. It was from me being too upset/depressed whatever to actually go out and do anything. All I did was sit around. So I gained weight, but not from tane. Just stay active and you'll be fine, nothing to worry about. You won't just start packing on the pounds if you eat right and exercise - that's not a side effect. :]
  14. Well, even if it doesn't result in perfect skin, it can't hurt and it's actually very good for your skin to drink a lot of water. So, whether or not it clears you up - it's good for you. And might have a side effect of clearing up, I'm not sure.
  15. Yeah, as far as really bad spots go, I would recommend just kind of leaving them alone. If you feel absolutely awful about it, try dabbing a SMALL amound of green concealor around it. I use the powder form. And ice it, it works well. Visine takes away redness - on a cotton ball, hold it to it for a little, and the redness is gone. Good luck! :]
×